Advanced search
Start date
Betweenand

Jaime Angulo Pava

CV Lattes ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Colômbia

Jaime Angulo Pava in research grants and scholarships supported by FAPESP.

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated September 18, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (15)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications16
Citations42
Cit./Article2.6
Data from Web of Science

ESFAHANI, AMIN; PASTOR, ADEMIR. ILL-POSEDNESS RESULTS FOR THE (GENERALIZED) BENJAMIN-ONO-ZAKHAROV-KUZNETSOV EQUATION. Proceedings of the American Mathematical Society, v. 139, n. 3, p. 943-956, . Web of Science Citations: 13.

PAVA, JAIME ANGULO; GOLOSHCHAPOVA, NATALIIA. Stability of standing waves for NLS-log equation with delta-interaction. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, v. 24, n. 3, . Web of Science Citations: 6. (12/50503-6, 16/02060-9)

PAVA, JAIME ANGULO; GOLOSHCHAPOVA, NATALIIA. ON THE ORBITAL INSTABILITY OF EXCITED STATES FOR THE NLS EQUATION WITH THE delta-INTERACTION ON A STAR GRAPH. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 38, n. 10, p. 5039-5066, . Web of Science Citations: 1. (16/02060-9)

PASTOR, ADEMIR. NONLINEAR AND SPECTRAL STABILITY OF PERIODIC TRAVELING WAVE SOLUTIONS FOR A NONLINEAR SCHRODINGER SYSTEM. DIFFERENTIAL AND INTEGRAL EQUATIONS, v. 23, n. 1-2, p. 125-154, . Web of Science Citations: 3.

PAVA, JAIME ANGULO; BANQUET BRANGO, CARLOS ALBERTO. INSTABILITY OF PERIODIC TRAVELING WAVES FOR THE SYMMETRIC REGULARIZED LONG WAVE EQUATION. Nagoya Mathematical Journal, v. 219, p. 235-268, . Web of Science Citations: 0.

PAVA, JAIME ANGULO; NATALI, FABIO. (Non)linear instability of periodic traveling waves: Klein-Gordon and KdV type equations. ADVANCES IN NONLINEAR ANALYSIS, v. 3, n. 2, p. 95-123, . Web of Science Citations: 6.

PAVA, JAIME ANGULO; FERREIRA, LUCAS C. F.. ON THE SCHRODINGER EQUATION WITH SINGULAR POTENTIALS. DIFFERENTIAL AND INTEGRAL EQUATIONS, v. 27, n. 7-8, p. 767-800, . Web of Science Citations: 2.

PAVA, JAIME ANGULO. ON THE INSTABILITY OF SOLITARY-WAVE SOLUTIONS FOR FIFTH-ORDER WATER WAVE MODELS. Electronic Journal of Differential Equations, . Web of Science Citations: 0.

PAVA, JAIME ANGULO; NATAL, FABIO. ON THE INSTABILITY OF PERIODIC WAVES FOR DISPERSIVE EQUATIONS. DIFFERENTIAL AND INTEGRAL EQUATIONS, v. 29, n. 9-10, p. 837-874, . Web of Science Citations: 6.

PAVA, JAIME ANGULO; GOLOSHCHAPOVA, NATALIIA. EXTENSION THEORY APPROACH IN THE STABILITY OF THE STANDING WAVES FOR THE NLS EQUATION WITH POINT INTERACTIONS ON A STAR GRAPH. Advances in Differential Equations, v. 23, n. 11-12, p. 793-846, . Web of Science Citations: 2. (16/02060-9, 12/50503-6, 16/07311-0)

PAVA, JAIME ANGULO; BANQUET BRANGO, CARLOS ALBERTO. INSTABILITY OF PERIODIC TRAVELING WAVES FOR THE SYMMETRIC REGULARIZED LONG WAVE EQUATION. Nagoya Mathematical Journal, v. 219, p. 235-268, . Web of Science Citations: 0.

PAVA, JAIME ANGULO; NATALI, FABIO. (Non)linear instability of periodic traveling waves: Klein-Gordon and KdV type equations. ADVANCES IN NONLINEAR ANALYSIS, v. 3, n. 2, p. 95-123, . Web of Science Citations: 6.

PAVA, JAIME ANGULO; GOLOSHCHAPOVA, NATALIIA. Stability of standing waves for NLS-log equation with delta-interaction. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, v. 24, n. 3, . Web of Science Citations: 6. (16/02060-9, 12/50503-6)

ESFAHANI, AMIN; PASTOR, ADEMIR. ILL-POSEDNESS RESULTS FOR THE (GENERALIZED) BENJAMIN-ONO-ZAKHAROV-KUZNETSOV EQUATION. Proceedings of the American Mathematical Society, v. 139, n. 3, p. 943-956, . Web of Science Citations: 13.

PASTOR, ADEMIR. NONLINEAR AND SPECTRAL STABILITY OF PERIODIC TRAVELING WAVE SOLUTIONS FOR A NONLINEAR SCHRODINGER SYSTEM. DIFFERENTIAL AND INTEGRAL EQUATIONS, v. 23, n. 1-2, p. 125-154, . Web of Science Citations: 3.

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

CERÓN, Luis Andrés Rosso. Estabilidade de ondas viajantes para a equação de Schrödinger de tipo cúbico com dois pontos simétricos de interação. Tese (Doutorado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (10/52665-8

FERREIRA, Ademir Pastor. Existencia e estabilidade de solitons opticos periodicos para um sistema de equações do tipo Schrodinger. Tese (Doutorado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (03/14011-2

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: